Fertility Friends Support Forum banner

1 - 6 of 6 Posts

·
Registered
Joined
·
6 Posts
Discussion Starter · #1 ·
Hello, i'm new here and this is my 1st post. I'm 11 +2 weeks pregnant and have been taking cyclogest since my last IUI treatment. In previous cycles, i've only been given 2 weeks worth of cyclogest pessaries but after reading items on this site, I asked for 12 weeks which they were happy to provide. I have had 2 m/c's (last 2 iui treatments) in the past and am concerned that if I just stop the cyclogest at 12 weeks that the sudden change in progesterone level could cause another one. I'm taking 400mg in the morning and the same at night. I was wondering if it's worth going down to one a day for the remaining 2 weeks?

Also, has anyone got a miracle cure for all day/night sickness, had it for 6 weeks now and it's wearing me out.

Thanks alot and sorry this is so long.
 

·
Premium Member
Joined
·
8,035 Posts
Hi DelGirl  :)

It's really scarey stopping the cyclogest isn't it?  But by 12 weeks of pregnancy the placenta will be producing all the progesterone you need to support your pregnancy, and the 400 mg of progesterone you get from the pessaries will be a small amount in comparison to that your placenta will produce, so it's loss is negligible - well, that's what my doc told me when I went to see her in a complete panic when I was about 10 weeks pg  ;D  After doing some research, it seems she's right!  ;D 

If it makes you feel better though, I can't see there being any harm in reducing the cyclogest gradually.  Peace of mind and not worrying has got to be better for you. 

As for the sickness, well, it's the pits huh  :-\  I had it from 6-16 weeks and threw up 4 times a day.  I tried everything to get rid of it.  I found some things did ease it, like eating very bland food regularly - was much worse if I got very hungry.  I also tried ginger capsules - didn't work.  Those travel sickness wrist bands - didn't work.  I did find a ginger and lemon herbal infusion that helped ease the nausea for about 30 mins after I finished sipping a cup full.  Also I found sour Haribo sweets helped - not really sure why  :-\ 

I hope you manage to find something that helps.  You'll never get rid of pregnancy related sickness totally, but it does bring peace of mind to know that it's your longed for baby that is causing it and it will ease eventually.  All in a very good cause, and definitely worth it in the long run  ;)

Take care.

Jayne x
 

·
Registered
Joined
·
139 Posts
Hi Delgirl,

Congratulations on your pregnancy.....

I cant comment im afraid on the cyclogest as am only just newly pregnant this week, however I did see a programme about the benefit of a type of music that has an effect on the brainwaves that produce the morning sickness, I found an article for you on a website and it does name the company who produced it, so maybe that would be worth considering ??? im sure at this point youre prepared to try anything eh....

http://www.bbc.co.uk/devon/news_features/2002/morning_sickness.shtml

Good luck for the coming months...

Love Andrea
 

·
Registered
Joined
·
6 Posts
Discussion Starter · #4 ·
Hi, thanks for all your reply's.

Jayne, I had a search on the web too just now and all the articles I read say that the placenta produces about 400mg  per day through pregnancy.  I'm on 800mg.  I'm worried in case they've given me too much.  Anyone else been on 800mg?

If it is too much can someone tell me if a) the body will only absorb what it needs and B0 if it does absorb all 800mg, can this be harmful to the baby?  I'm assuming not as it would seem clinics are inconsistent in the amounts/time given.  Hope someone can put my mind at ease.  I've gone down to 1 a day now and have also read it can cause nausea (doesn't mention it on the leaflet)  maybe that'll will start to ease.
 

·
Registered
Joined
·
6 Posts
Discussion Starter · #6 ·
thanks Molly.  Well, I went down to one a day for the last week, now I will take 1 every other day for another 2 weeks.  Am having a scan on Tuesday so sopefully that'll put my mind at rest.  Thanks so much for your reassuring post :) 
 
1 - 6 of 6 Posts
Top